# SDR FDEA201312142984

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 48,159 hours, 15,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE ESCAPE ROPE COVER PANEL BOTTOM LATCH BROKEN.  REPLACED LATCH IAW SMP, OPERATIONS CHECKED GOOD.
